# SDR CA000824023

- Difficulty date: June 23, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 7,419 hours
- Engine: Cont IO520F
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Part number: DOFF10300B
- Condition: Failed
- Location: Alternator
- Stage of operation: DE
- How discovered: C
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) UPON DESCENT, PILOT NOTICED AMP METER IN DISCHARGE POSITION. AFTER CHECKING BREAKERS, HE SWITCHED OFF MOST ELECTRICAL SWITCHES TO CONSERVE BATTERY POWER THROUGH LANDING.  INVESTIGATION REVEALED ALTERNATOR AND CONTROLLER NOT FUNCTIONING.  BOTH PARTS REPLACED AND AIRCRAFT RETURNED TO SERVICE BY AME.
